# SDR REXA2025062600693

- Difficulty date: June 6, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 38,673 hours, 27,054 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: CC6703330411
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVE OF EXTERNAL SERVICE PANEL (PL101), CRACK ON LOWER SUPPORT BRACKET WAS FOUND LOCATED BTW FS193.00/FS202.75 AND BTW STGR19R/21R. LOWER SUPPORT BRACKET WAS FOUND LOCATED BTW FS193.00/FS202.75 AND BTW STGR19R/21R WAS REPLACED  PER CRJ-900 SRM 51-42-21-001-001-A01
